# SDR AALA201901169020

- Difficulty date: January 14, 2019
- Submitted: January 16, 2019
- Operation: Air carrier
- Aircraft: N717AN
- Make and model: Boeing 777323ER
- Aircraft serial: 31543
- Aircraft time: 24,948 hours, 2,822 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: AD071701100
- Part serial: 215667
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN RIGHT AISLE WAS INOPERATIVE.  MAINTENANCE REPLACED THE BATTERY PACK AND PERFORMED A SATISFACTORY OPERATIONAL CHECK PER MM 33-51-06-960-802.
